MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINN FG GATEWAY OTW US 2.50MM X 15MM; CATHETER, BALLOON TYPE

BOSTON SCIENTIFIC - MINN FG GATEWAY OTW US 2.50MM X 15MM; CATHETER, BALLOON TYPE
Catalog Number M0032072215250
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is unavailable to manufacturer.
 
Event or Problem Description
It was reported that the balloon catheter (subject device) was fractured at the hub.There were no reported clinical consequences to the patient due to this event.
 
Event or Problem Description
It was reported that the balloon catheter(subject device) was fractured at the hub.There were no reported clinical consequences to the patient due to this event.
 
Additional Manufacturer Narrative
Expiration date - added.Product available to stryker ¿ updated.Returned to manufacturer on ¿updated.Device evaluated by mfg ¿updated.Summary attached - updated.Manufacturing date ¿ added.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.During analysis, the returned device was visually inspected and no defects were noted to the hub or catheter shaft.Following the functional test, the device was flushed with no difficulty and the balloon was inflated and deflated without any issues.No leaks were noted around the hub of the device.Based on analysis, the as reported "balloon catheter broken inside patient" was not confirmed.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
FG GATEWAY OTW US 2.50MM X 15MM
Common Device Name
CATHETER, BALLOON TYPE
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINN
one scimed place
maple grove MN 55311
MDR Report Key8918910
Report Number3008853977-2019-00059
Device Sequence Number1828858
Product Code GBA
UDI-Device Identifier08714729791409
UDI-Public08714729791409
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
H050001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2021
Device Catalogue NumberM0032072215250
Device Lot Number22608649
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2019
Initial Date Received by Manufacturer 08/06/2019
Supplement Date Received by Manufacturer10/21/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1